PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A $q$-analogue for sums of powers

Volume 183 / 2018

Mircea Merca Acta Arithmetica 183 (2018), 185-189 MSC: Primary 05A30; Secondary 05A15. DOI: 10.4064/aa170515-4-11 Published online: 1 March 2018

Abstract

We introduce a $q$-analogue for sums of powers in terms of the $q$-Stirling numbers of both kinds.

Authors

  • Mircea MercaAcademy of Romanian Scientists
    Splaiul Independentei 54
    Bucureşti, 050094 Romania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image